# SDR C2XA07SH061

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 19,987 hours, 18,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND FRAME 65 WITH CORROSION UNDER CARGO DOOR HOLD OPEN ROD SUPPORT BRACKET.  MAINTENANCE REPAIRED CARGO DOOR HOLD OPEN ROD SUPPORT BRACKET IAW EC 5330-01719.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
